# SDR AALA20100803TUL23

- Difficulty date: August 3, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 64,184 hours, 33,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC RIGHT SIDE CRACK IN FRAME 1497 AT INSTRUMENT SENSE LINE BRACKET 12 INCHES BELOW RIGHT LOUVER BOX.  INSTALLED DOUBLER PER EA MD80-53-012097 AND SRM 51-70-05.
